On asymptotic normality in nonlinear regression
In this paper we reconsider the results in Wang [Wang, J., 1995. Asymptotic normality of L1-estimators in nonlinear regression. J. Multivariate Anal. 54, 227-238; Wang, J., 1996. Asymptotics of least-squares estimators for constrained nonlinear regression. Ann. Statist. 4, 1316-1326], who studies the conditions for asymptotic normality of L1- and (constrained) L2-norm regression estimators in the nonlinear regression model. Unfortunately, Wang fails to state necessary global conditions.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 79 (2009)
Issue (Month): 6 (March)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Wang, J. D., 1995. "Asymptotic Normality of L1-Estimators in Nonlinear Regression," Journal of Multivariate Analysis, Elsevier, vol. 54(2), pages 227-238, August.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:79:y:2009:i:6:p:848-849. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.